# SDR REXA2017020100145

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 24,702 hours, 22,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: O4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SIDE EMERGENCY FLASHLIGHT BATTERY LOW.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 25-61-00.
